# SDR AUS20030529

- Difficulty date: May 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C30P
- System (JASC): 3451 · DME/TACAN System
- Part: Antenna
- Part number: DMC632
- Condition: Faulty
- Location: Dme/Tacan Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HOMING SYSTEM CO-AXIAL CABLES SHORT CIRCUITING TO GROUND.   ANTENNAS OPEN CIRCUITED.
